# SDR SWAA2024011533890

- Difficulty date: December 19, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FEEDER LINE SUPPORT BRACKET AT STA 867 ABOVE SEAT 29DEF IS CRACKED.<[01] REMOVED AND REPLACE SUPPORT BRACKET PER SRM 51-40-02;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR REPLACEMENT OF SUPPORT BRACKET.
